Try using it less often. Maybe every other night at first and gradually increase it to every night. It your skin is sensitive wash it off after an hour or so.
To reduce stinging, apply it to dry skin i.e. 30 minutes or longer after washing.
Try using a soothing cooling moisturiser - ask your pharmacist for a recommendation.
- Retin-A Information for Consumers
- Retin-A Information for Healthcare Professionals (includes dosage details)
- Side Effects of Retin-A (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Oct 2010 • 1 answer
My husband has a reaction of itching on lower extremities & scalp. Could this be from his medicines?
Posted 22 Feb 2012 • 2 answers
Itching all over my body. Could this be a reaction to cipro? Taken cipro many times with no problem?
Posted 16 Dec 2014 • 2 answers
Posted 14 Mar 2016 • 1 answer
Posted 20 days ago • 0 answers